# SDR DL733981597

- Difficulty date: August 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N951WP
- Make and model: Boeing 737-3B7
- Aircraft serial: 22951
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: R1 Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR CUTOUT SKIN CRACKED AT AFT LWR CORNER.  INSTALLED REPAIR PER SRM 53-10-01 FIG 202.
